# SDR HAL960097

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 939
- Part time: 75,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON AFT SIDE OF SHEAR TIE BELOW FRAME AT STATION 939, LONGERON 49 RIGHT TO 49 LEFT.  REMOVED CORRODED SECTION OF SHEAR TIE AND INSTALLED NEW SECTION PER SRM 53-30-00.  (M)
